Alert archive / Colorado / Winter Weather Advisories in 2021
Winter Weather Advisory 9, NWS Pueblo, CO
NWS Pueblo, CO issued this winter weather advisory at Feb 15, 2021, 3:48 AM MST for Conejos County, Mineral County, Rio Grande County, Colorado. It took effect at Feb 15, 2021, 5:00 PM MST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2021, 3:48 AM MST (10:48 UTC)
- In effect from
- Feb 15, 2021, 5:00 PM MST
- Expired
- Feb 16, 2021, 11:00 PM MST
- In force
- 30 hr
- Issued by
- NWS Pueblo, CO
Counties Conejos County, CO, Mineral County, CO, Rio Grande County, CO
The radar
The Pueblo radar (KPUX), 230 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.8 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1609 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
665 WWUS45 KPUB 151048 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 348 AM MST Mon Feb 15 2021 COZ095>099-151900- /O.EXB.KPUB.WC.Y.0001.210215T1800Z-210216T1500Z/ /O.CON.KPUB.WC.W.0001.000000T0000Z-210215T1800Z/ Western Kiowa County-Eastern Kiowa County- Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County- Springfield Vicinity/Baca County- 348 AM MST Mon Feb 15 2021 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 AM MST TUESDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills. Wind chills as low as 35 below zero. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Kiowa, Bent, Prowers, and Baca Counties. * WHEN...For the Wind Chill Warning, until 11 AM MST this morning. For the Wind Chill Advisory, from 11 AM this morning to 8 AM MST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ COZ084-085-089-093-094-151800- /O.CON.KPUB.WC.W.0001.000000T0000Z-210215T1800Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County- 348 AM MST Mon Feb 15 2021 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Dangerously cold wind chills. Wind chills as low as 35 below zero. * WHERE...El Paso, Crowley, Otero, and eastern Las Animas Counties. * WHEN...Until 11 AM MST this morning. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ COZ068-151900- /O.NEW.KPUB.WW.Y.0009.210216T0000Z-210217T0600Z/ Eastern San Juan Mountains Above 10000 Feet- 348 AM MST Mon Feb 15 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 5 to 9 inches. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...From 5 PM this afternoon to 11 PM MST Tuesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ086>088-151800- /O.CON.KPUB.WC.Y.0001.000000T0000Z-210215T1800Z/ Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 348 AM MST Mon Feb 15 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Pueblo, Huerfano, and western Las Animas Counties. * WHEN...Until 11 AM MST this morning. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
7 follow-up statements
947 WWUS45 KPUB 151757 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1057 AM MST Mon Feb 15 2021 COZ095>099-160200- /O.EXP.KPUB.WC.W.0001.000000T0000Z-210215T1800Z/ /O.CON.KPUB.WC.Y.0001.210215T1800Z-210216T1500Z/ Western Kiowa County-Eastern Kiowa County- Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County- Springfield Vicinity/Baca County- 1057 AM MST Mon Feb 15 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... ...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Kiowa, Bent, Baca, and Prowers Counties. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ COZ084-085-089-093-094-151900- /O.EXP.KPUB.WC.W.0001.000000T0000Z-210215T1800Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County- 1057 AM MST Mon Feb 15 2021 ...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... Temperatures and wind chills will continue to improve this afternoon. $$ COZ086>088-151900- /O.EXP.KPUB.WC.Y.0001.000000T0000Z-210215T1800Z/ Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 1057 AM MST Mon Feb 15 2021 ...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... Temperatures and wind chills will continue to improve this afternoon. $$ COZ068-160200- /O.CON.KPUB.WW.Y.0009.210216T0000Z-210217T0600Z/ Eastern San Juan Mountains Above 10000 Feet- 1057 AM MST Mon Feb 15 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 5 to 9 inches. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...From 5 PM this afternoon to 11 PM MST Tuesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
769 WWUS45 KPUB 152205 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 305 PM MST Mon Feb 15 2021 COZ096-098-160615- /O.UPG.KPUB.WC.Y.0001.000000T0000Z-210216T1500Z/ /O.NEW.KPUB.WC.W.0002.210215T2205Z-210216T1500Z/ Eastern Kiowa County-Lamar Vicinity/Prowers County- 305 PM MST Mon Feb 15 2021 ...WIND CHILL WARNING IN EFFECT UNTIL 8 AM MST TUESDAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 30 below zero. * WHERE...Eastern Kiowa County and Prowers County. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ COZ068-160615- /O.CON.KPUB.WW.Y.0009.210216T0000Z-210217T0600Z/ Eastern San Juan Mountains Above 10000 Feet- 305 PM MST Mon Feb 15 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 5 to 9 inches. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 11 PM MST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ095-097-099-160615- /O.CON.KPUB.WC.Y.0001.000000T0000Z-210216T1500Z/ Western Kiowa County-Las Animas Vicinity/Bent County- Springfield Vicinity/Baca County- 305 PM MST Mon Feb 15 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... * WHAT...Very cold wind chills. Wind chills as low as 25 below zero. * WHERE...Western Kiowa County, Bent and Baca Counties. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
474 WWUS45 KPUB 160546 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1046 PM MST Mon Feb 15 2021 COZ096-098-161400- /O.CON.KPUB.WC.W.0002.000000T0000Z-210216T1500Z/ Eastern Kiowa County-Lamar Vicinity/Prowers County- 1046 PM MST Mon Feb 15 2021 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 30 below zero. * WHERE...Eastern Kiowa County and Prowers County. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ COZ068-161400- /O.CON.KPUB.WW.Y.0009.000000T0000Z-210217T0600Z/ Eastern San Juan Mountains Above 10000 Feet- 1046 PM MST Mon Feb 15 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST TUESDAY... * WHAT...Snow. Total accumulations of 5 to 9 inches. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 11 PM MST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ095-097-099-161400- /O.CON.KPUB.WC.Y.0001.000000T0000Z-210216T1500Z/ Western Kiowa County-Las Animas Vicinity/Bent County- Springfield Vicinity/Baca County- 1046 PM MST Mon Feb 15 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... * WHAT...Very cold wind chills. Wind chills as low as 25 below zero. * WHERE...Western Kiowa County, Bent County, and Baca County. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
314 WWUS45 KPUB 161115 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 415 AM MST Tue Feb 16 2021 COZ096-098-161500- /O.CON.KPUB.WC.W.0002.000000T0000Z-210216T1500Z/ Eastern Kiowa County-Lamar Vicinity/Prowers County- 415 AM MST Tue Feb 16 2021 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WHAT...Dangerously cold wind chills. Wind chills as low as 30 below zero. * WHERE...Eastern Kiowa County and Prowers County. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ COZ068-161915- /O.CON.KPUB.WW.Y.0009.000000T0000Z-210217T0600Z/ Eastern San Juan Mountains Above 10000 Feet- 415 AM MST Tue Feb 16 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Snow. Total accumulations of 4 to 8 inches. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 11 PM MST Tuesday. * IMPACTS...Plan on winter travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ095-097-099-161500- /O.CON.KPUB.WC.Y.0001.000000T0000Z-210216T1500Z/ Western Kiowa County-Las Animas Vicinity/Bent County- Springfield Vicinity/Baca County- 415 AM MST Tue Feb 16 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 25 below zero. * WHERE...Western Kiowa County, Bent County, and Baca County. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
195 WWUS45 KPUB 161433 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 733 AM MST Tue Feb 16 2021 COZ096-098-161545- /O.EXP.KPUB.WC.W.0002.000000T0000Z-210216T1500Z/ Eastern Kiowa County-Lamar Vicinity/Prowers County- 733 AM MST Tue Feb 16 2021 ...WIND CHILL WARNING WILL EXPIRE AT 8 AM MST THIS MORNING... Temperatures will slowly increase into the 20s today with light winds. $$ COZ095-097-099-161545- /O.EXP.KPUB.WC.Y.0001.000000T0000Z-210216T1500Z/ Western Kiowa County-Las Animas Vicinity/Bent County- Springfield Vicinity/Baca County- 733 AM MST Tue Feb 16 2021 ...WIND CHILL ADVISORY WILL EXPIRE AT 8 AM MST THIS MORNING... Temperatures will slowly warm into the 20s-30s today with light winds. $$ COZ068-162245- /O.CON.KPUB.WW.Y.0009.000000T0000Z-210217T0600Z/ Eastern San Juan Mountains Above 10000 Feet- 733 AM MST Tue Feb 16 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Snow. Total accumulations of 4 to 8 inches. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 11 PM MST Tuesday. * IMPACTS...Plan on winter travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
183 WWUS45 KPUB 162239 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 339 PM MST Tue Feb 16 2021 COZ068-170600- /O.CON.KPUB.WW.Y.0009.000000T0000Z-210217T0600Z/ Eastern San Juan Mountains Above 10000 Feet- 339 PM MST Tue Feb 16 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Snow. Additional snow accumulations of up to two inches. * WHERE...Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 11 PM MST this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. The cold wind chills as low as 15 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
126 WWUS45 KPUB 170535 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1035 PM MST Tue Feb 16 2021 COZ068-170645- /O.EXP.KPUB.WW.Y.0009.000000T0000Z-210217T0600Z/ Eastern San Juan Mountains Above 10000 Feet- 1035 PM MST Tue Feb 16 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING... The Winter Weather Advisory for the eastern San Juan mountains above 10000 feet will expire at 11 PM. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter weather advisory went out at Feb 15, 3:47 AM MST, 1 minute earlier.
Area forecast discussion, Feb 15, 3:47 AM MST, 1 minute before
Area Forecast Discussion National Weather Service Pueblo CO 347 AM MST Mon Feb 15 2021 .SHORT TERM...(Today and tonight) Issued at 343 AM MST Mon Feb 15 2021 The main forecast concern for today and tonight will be the bitter cold temperatures and wind chills this morning for areas along and east of the I-25 corridor. Despite slight warming today, bitter cold wind chills are anticipated to return tonight into tomorrow morning for the far eastern plains. Another concern will be light to moderate snows beginning tonight for the Continental Divide, with the eastern San Juans expected to see the highest snowfall amounts. Currently... The eastern mountains are a dividing line between the mostly clear skies to the east and low to mid level clouds to the west. The clear skies to the east have allowed for very efficient radiational cooling overnight with temperatures running from about -15 to -25F as of the 3 am readings, with the coldest temperatures being recorded near the Kansas border. Wind chill readings are running from -30 to -40 in the eastern plains, and generally -15 to -30 along the I-25 corridor. Meanwhile, for areas to the west under the clouds, temperatures are a little more tolerable with readings from -5 to 10F. A few stations in the San Luis Valley and Upper Arkansas River Valley are reporting some light snow at this hour, but I doubt much accumulation is occuring with this snow. Today... Generally moderate northwest flow aloft is expected to persist through the day, which will help to begin pushing the arctic air out of the region. That said, bitterly cold temperatures and dangerous wind chills can be expected for all areas along and east of the I-25 corridor through midday. Then, temperatures rebound rather nicely, relatively speaking, for locations along and west of I-25 as better mixing is anticipated to occur with the moderate flow aloft. Afternoon highs are expected to reach the upper teens to lower 20s along I-25, while the high valleys should see highs in the upper 20s to mid 30s. These "warmer" temperatures likely won't make it too far east of I-25 as the arctic air lingers over the plains. Highs there are only expected to be in the single digits above zero to around 10. Wind chills will also improve throughout the day, so the ending time (11 am) of the ongoing Wind Chill Warning and Advisory still look good. However, wind chills are still expected to be in the -15 to -25 range for the far eastern plains for much of the afternoon into Tuesday morning, so have issued a Wind Chill Advisory from 11 am today through 8 am Tuesday for Kiowa, Bent, Prowers, and Baca Counties. There will likely be a few hours this afternoon that wind chill temperatures won't meet the advisory threshold, but will still be cold, so decided to have one longer duration advisory instead of breaking it up into two time segments. Tonight... A weak disturbance within the larger scale flow is expected to move into the region this evening, bringing light to moderate snows to the Continental Divide tonight into Tuesday. Snow is expected to start out light this evening and pick up in intensity in the early morning hours, with the bulk of the snow from this system occurring on Tuesday. Overnight accumulations of 1 to 4 inches are anticipated along the Divide, with the higher amounts expected over the eastern San Juans. Despite the bulk of the snow occuring in the long-term period, have issued a Winter Weather Advisory beginning at 5 pm this evening for the eastern San Juans above 10,000 feet. Light snow is also anticipated to spread into the Sangre de Cristos late tonight, but only an inch or two is expected by 5 am. The remaining areas should remain dry and cold, but not as cold as the previous couple of nights. Lows are expected to dip into the single digits above zero along the I-25 corridor and high valleys, single digits below zero over the far eastern plains, and teens along the banana belt. .LONG TERM...(Tuesday through Sunday) Issued at 343 AM MST Mon Feb 15 2021 Main concern this period will be during the late Wed/early Thursday time period as another disturbance has the potential to bring more winter precip to the I-25 corridor region. Additional snow will be possible over the high terrain Tue-Thu, then again possibly for the upcoming weekend. Milder weather is fcst to occur over the lower elevations Fri-Sun. Tuesday... Another in a series of disturbance will be moving across the region on Tuesday. This system will bring periods of snow to the higher terrain with a chance of snow in the valleys. Heaviest snow should occur over the SW mtns were another ~4-8" will be possible, with lesser amounts over the remainder of the region. At this time the heaviest snow over the higher terrain should occur during the Tuesday afternoon time period. Temps on Tuesday will recover along the mtns/plains interface/I-25 corridor region with readings likely getting into the 30s to around 40F. East of the interstate, modified arctic air will likely hold on with max temp readings in the 20s. Wednesday into Thursday.... Another stronger disturbance will move across the region. This system has the potential to affect all of the higher terrain and the I-25 corridor region. Favorable NE 700 mb flow is fcst to develop during the late Wed/early Thu time period along the east slopes of the S mtns and this could lead to several inches of snow for this region. Ensemble guidance is indicating a few inches or more of snow will be possible. At this time, guidance is pretty insistent on keeping any snow pretty close to the S mtns, with the plains well east of the interstate remaining dry. It is possible snowfall amounts could warrant winter weather highlights, especially across the S Sangres and Wet mtns during this time frame. At this time the best chance of snow will be Wednesday evening. Friday into the weekend... For the plains, milder weather is forecast to return as ensemble guidance is showing 40s and 50s returning to the plains, with 40s in the mtns. Fri and Sat should be the warmest days, with Sun a bit cooler as a quick moving disturbance moves to the east just north of the area. This disturbance could bring windy conditions to the lower elevations Sunday. For the the mtns, snow will be possible late Saturday and Sunday, especially for the central mtns. It will likely be rather windy in the high terrain during this time period. \/Hodanish && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 343 AM MST Mon Feb 15 2021 For KALS, scattered to broken clouds are anticipated over the next 24 hours. CIGs should remain VFR through the period, but there is a small potential for a window of MVFR CIGs this morning. Winds are expected to be light, generally less than 10 kts. For KCOS and KPUB, there is a small area of low clouds (possibly smoke plume from nearby manufacturing plants) hanging around both terminals. These could cause periodic IFR conditions (and potentially very light snow showers) at either terminal this morning. Once they dissipate, VFR conditions with light winds are anticipated to prevail through the remainder of the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... Wind Chill Warning until 11 AM MST this morning for COZ084-085- 089-093>099. Wind Chill Advisory until 11 AM MST this morning for COZ086>088. Wind Chill Advisory from 11 AM this morning to 8 AM MST Tuesday for COZ095>099. Winter Weather Advisory from 5 PM this afternoon to 11 PM MST Tuesday for COZ068. && SHORT TERM...CARLBERG LONG TERM...HODANISH AVIATION...CARLBERG
Hazardous weather outlook, Feb 14, 9:46 PM MST, 6 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 946 PM MST Sun Feb 14 2021 COZ058>089-093>099-160500- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 946 PM MST Sun Feb 14 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Dangerously cold temperatures and wind chills will affect most of the area tonight and into Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday Cold temperatures will continue across the plains Monday with readings in the single digits across the far eastern plains. Wind chill values will range from 10 to 20 degrees below zero. Snow will be possible from late Tuesday into Wednesday across the mountains and high valleys. Several inches of snow will be possible over many of the mountain locations. Some light accumulations may occur in the high valleys and along the I-25 corridor. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed tonight. 28/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 3:05 PM MST | Wind Chill Warning | PUB | Kiowa, Prowers | 17 hr |
Nearby
Winter Weather Advisories in Colorado, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.